CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
ayelding Views: 53,309
Published: 14 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


Hello, I have most of all these sypmtoms also. Ive had the IUD now for almost 2 months. The doctor told me I will probaly see some spotting for a few days if any, and my periods should stop within the next three months... BUT.... Ive been bleeding/spotting ever since I got this thing. I told my husban I want it out so bad. I have to carry a tampon with me at all times, because Its just a big surprise to me. Now that Ive read almost all of these symptoms on here I relize that Ive also been very tired. Im self employeed, and I use to get up around 7:00 am , now I can seem to get myself out of bed before 9:00, And when I dont have to work I will end up sleeping for 12-14 hours, because Im so tired....Wondering now if it has to do with this IUD. I tried this option because I seem to forget the pill, and the shot just made me gain so much weight. I use to never ever have cramping with my period, and now Ive had some cramping like contractions. My doctor told me my peroids should stop! I was thrilled! I will feel So much better to get this taken out. Im making an appointment tomorrow morning.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.031 sec, (1)